# SDR EIAA970158

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Ws 526
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, DISCOVERED RIGHT WING AUXILLARY BEAM UPPER CHORD TIE WAS CRACKED AT WING STATION 526.  REPAIRS ACCOMPLISHED IAW SRM 51-40-05 AND SB 747-57-2224, REPAIRED AUXILLARY BEAM UPPER CHORD.  (M)
